# SDR UALA2012080904324

- Difficulty date: July 31, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N795UA
- Make and model: Boeing 777222
- Aircraft serial: 26927
- Aircraft time: 65,621 hours, 9,409 cycles
- Engine: Pwa PW4090
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 339910031
- Part serial: 1935
- Condition: Failed
- Location: Nr 1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE HPFAC HEALTH CHECK FAILED.  REPLACED HPFAC PER MM, OPS CHECKED GOOD.
